Journal article icon

Journal article

CONVECTIVE INSTABILITIES IN A VARIABLE VISCOSITY FLUID COOLED FROM ABOVE

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Earth Sciences
Role:
Author
Journal:
PHYSICS OF THE EARTH AND PLANETARY INTERIORS
Volume:
39
Issue:
1
Pages:
14-32
Publication date:
1985-01-01
DOI:
ISSN:
0031-9201
URN:
uuid:5251e6c0-44c8-440b-8a00-38134ebc58c2
Source identifiers:
190537
Local pid:
pubs:190537

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP